MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts are in progress to try and retrieve additional details regarding the reported event, but further information was unable to be obtained as of yet.
 
Event or Problem Description
A thrombus was noted and the procedure was cancelled.It has been reported that an nrg transseptal needle was selected for use for a watchman left atrial appendage closure (laac).During the procedure, the physician mentioned that they saw what appeared to be some heavy slush in the left atrial appendage when transesophageal echocardiography (tee) was performed.They decided to proceed with their transseptal workflow using the nrg needle and an sl0 sheath.As soon as transseptal access was achieved and they got access to the left atrium (la), the slush that was noted earlier became a clot, and the physicians decided to abort the procedure.There were no changes in the patients vitals, the patient remained stable through the entire procedure.Product is not expected to return for analysis (disposed).
 
Event or Problem Description
A thrombus was noted and the procedure was cancelled.It has been reported that an nrg transseptal needle was selected for use for a watchman left atrial appendage closure (laac).During the procedure, the physician mentioned that they saw what appeared to be some heavy slush in the left atrial appendage when transesophageal echocardiography (tee) was performed.They decided to proceed with their transseptal workflow using the nrg needle and an sl0 sheath.As soon as transseptal access was achieved and they got access to the left atrium (la), the slush that was noted earlier became a clot, and the physicians decided to abort the procedure.There were no changes in the patient's vitals, the patient remained stable through the entire procedure.Product is not expected to return for analysis (disposed).It has been further mentioned that no clot was seen on any of the products.The physician does not believe that the nrg needle contributed to the clot.The thrombus seen on the left side of the heart.No action taken to address the thrombus due to act being high.No further information about the patient was disclosed.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental mdr is being submitted for the updated field describe event or problem (b5), in section b - adverse event/product prob.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21599238
Report Number2124215-2025-15607
Device Sequence Number8938845
Product Code DXF
UDI-Device Identifier00685447004523
UDI-Public(01)00685447004523
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C0
Device Catalogue NumberNRG-E-HF-71-C0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale